MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE; PISTON SYRINGE
Catalog Number 309570
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 25 1" bd luer-lok¿ syringes' labeling stated they were 5/8".The following information was provided by the initial reporter: "25 out of 50 syringes were labeled wrong.The wrapping says 25 gauge 5/8, but the needle inside is actually 1¿.When did this defective item was found out, before, during or after use? when our customer unwrapped the product.Was there any patient involvement? is there any adverse event reported? no.Was there a delay of, or change in, the course of treatment due to the event? no.Because 25 syringes were the correct size.What type of procedure is being performed? n/a".
 
Additional Manufacturer Narrative
H6: investigation summary since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h10.
 
Event or Problem Description
It was reported that 25 1" bd luer-lok¿ syringes' labeling stated they were 5/8".The following information was provided by the initial reporter: "25 out of 50 syringes were labeled wrong.The wrapping says 25 gauge 5/8, but the needle inside is actually 1¿.2.When did this defective item was found out, before, during or after use? when our customer unwrapped the product.3.Was there any patient involvement? is there any adverse event reported? no.4.Was there a delay of, or change in, the course of treatment due to the event? no because 25 syringes were the correct size.5.What type of procedure is being performed? n/a.".

Brand Name
BD LUER-LOK¿ SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16882171
Report Number1213809-2023-00463
Device Sequence Number7460724
Product Code FMF
UDI-Device Identifier00382903095704
UDI-Public00382903095704
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309570
Device Lot Number3017602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown